# SDR AALA202301235790

- Difficulty date: January 13, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 17,666 hours, 6,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367660200200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 231WF DELAMINATED. MAINTENANCE REPLACED FLOOR PANEL PER SRM 53-02-00.
